# SDR ASAA2018040224104

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 24,497 hours, 7,124 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIPPED.  CHECKLIST ACCOMPLISHED,  OPS NORMAL. ACFT GROUNDED.  RIGHT PACK OPS CHECKED GOOD IAW FIM 21-53.
